# SDR DHL2004750042

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Engine: Pwa JT8D*
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 STRUT OVERHEAT LIGHT ILLUMINATED MOMENTARILY AFTER T/O.  LIGHT EXTINGUISHED BEFORE ABNORMAL PROCEDURE WAS BEGUN.  INSPECTED AND RAN NR 3 IAW JRH 5.2 WITH NO DEFECTS NOTED 26-14-00.
